# SDR DHL2004755504

- Difficulty date: October 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT I/B MID FLAP UPPER SURF WBL 124 HAS CORR BULGES AT SKIN BUTT JOINT, MARKED.  CUT OUT CORROSION DAMAGED SECTION OF LEFT I/B MID FLAP UPPER SURFACE SKIN AT BUTT JOINT STA 124 SIZE 7.75 X 1.875 INCH IAW B727 SRM 51-10-1.  REMOVED & REPLACED UPPER RIB CHORD AT STA 124 DUE TO CORROSION BEYOND LIMITS MATERIAL LOSS .031 IAW B727 SRM 57-50-1 FIG 3.  FABRICATED REPAIR DOUBLER 13.5 X 5 INCH 2024-T3.071 PO 9001424 & FILLER FROM 2024T3.063 PO 9912380, 8 X 2 INCH IAW B727 SRM 57-50-4.  ALODINED & PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 57-50-4 PO 4318177 P/N 69-20772-2.
